Fake

388d

So devastated right now. I have felt better than ever since I started taking Trikafta 6 months ago, but one of my doctors just messaged me to stop taking it because my bilirubin is elevated. I don’t know how to deal with this. I could barely get out of bed most days before I started Trikafta.

Cystic Fibrosis (CF)

View all
  • MrMustache

    350d

    I'm so sorry to hear that love. Did he suggest any other medications in the mean time?

  • jvo257

    211d

    To message me for more

  • jvo257

    211d

    I have CF and have Been on trikafta a couple of years. Trikafta has tremendously helped me but noticed that I have a lot more side effects of it when I eat or drink any sugar or alcohol at all I know that sounds like such a bad answer but give cutting both those out a long with avoiding any foods that are inflammatory. Feel free

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.